# SDR SWAA2022040594407

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 43,672 hours, 23,140 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E PANEL 621PB (116A9110Y40) HAS A CRACK AT L/E FASTENER HOLE GOING 1.75' ALONG FORWARD EDGE OF PANEL. / CLOSING DMA # 0506509 R+R L/E PANEL 621PB PER SMM 51-40-02 CL# 96984
